Relative weak mixing of W∗-dynamical systems via joinings

Show simple item record Duvenhage, Rocco de Villiers King, Malcolm 2019-08-12T09:37:17Z 2019-08-12T09:37:17Z 2019
dc.description.abstract A characterization of relative weak mixing in W∗-dynamical systems in terms of a relatively independent joining is proven. en_ZA
dc.description.department Mathematics and Applied Mathematics en_ZA
dc.description.department Physics en_ZA
dc.description.librarian hj2019 en_ZA
dc.description.sponsorship Partially supported by the National Research Foundation of South Africa. en_ZA
dc.description.uri en_ZA
dc.identifier.citation Duvenhage, R. & King, M. 2019, 'Relative weak mixing of W∗-dynamical systems via joinings', Studia Mathematica, vol. 247, no. 1, pp. 63-84. en_ZA
dc.identifier.issn 0039-3223 (print)
dc.identifier.issn 1730-6337 (online)
dc.identifier.other 10.4064/sm170903-9-4
dc.language.iso en en_ZA
dc.publisher Polish Academy of Sciences, Institute of Mathematics en_ZA
dc.rights © Instytut Matematyczny PAN, 2019 en_ZA
dc.subject Relative weak mixing en_ZA
dc.subject W∗-dynamical systems en_ZA
dc.subject Joinings en_ZA
dc.title Relative weak mixing of W∗-dynamical systems via joinings en_ZA
dc.type Postprint Article en_ZA

Files in this item

This item appears in the following Collection(s)

Show simple item record